# SDR SWIA2020020348124

- Difficulty date: December 11, 2019
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 33,427 hours, 32,142 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PANEL 196AR LAV SERVICE DOOR LOWER HINGE ASSY CORRODED (AIRCRAFT AND DOOR HINGE)    MARKED       (C-CHECK)   RO:1/29/2020REMOVED CORRODED HINGE ASSY AND INSTALLED NEW LOWER HINGE ASSY ON LAV SERVICE DOOR PANEL 196AR P/N BRACKET HINGE HALF HINGE ARM BRACKET  DIMPLE WASHER JUMPER AND RELATED HARDWARE REF CRJ 200 SRM.
